# SDR SWAA2017070314688

- Difficulty date: June 29, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 54,467 hours, 22,515 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Part number: 679402
- Condition: Leaking
- Location: Flap Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FIRST FLAP SELECTION DURING INITIAL APPROACH, COMPLETE LOSS OF SYSTEM B HYDRAULIC QUANTITY. EMERGENCY DECLARED.   R & R FLOW LIMITER IAW MM.
